| Catalog Number |
242027 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: e1: the reporter¿s complete facility address was not provided.As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
Event or Problem Description
It was reported that the device was broken.No additional information is available regarding the nature or cause of the problem.There was no patient involvement in connection with this issue.No injuries were reported, and there was no need for medical intervention or prolonged hospitalization.The exact date of the event was not reported; however, it was reported that the event occurred in 2026.All relevant details have already been disclosed, and no further information was provided about the incident.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d9: the actual device was returned for evaluation.However, since the investigation is still on-going, the assignable root cause could not be determined at this time.Once the investigation has been completed, a follow-up report will be submitted accordingly.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: investigation summary the product has not returned to depuy synthes, however a photo was provided for evaluation.Visual inspection of the returned photos found no observations pertaining to the nature of the reported event.The overall complaint was not confirmed as the observed condition of the she_2rstck_5.9,70,167cw_ mitek would have not contributed to the complained device issue.Based on the findings, the investigation could not draw any conclusions and no potential cause about the reported event can be established due to the insufficient evidence provided.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot a manufacturing record evaluation was performed for the finished device, and no non-conformances were identified.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11.Additional narrative: investigation summary: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found signs of use.The device was returned with one of the stopcock assembly missing.No other anomalies could be observed.The overall complaint was not confirmed as the observed condition of the she_2rstck_5.9,70,167cw_ mitek would have not contributed to the complained issue.Based on the investigation findings, the potential cause for the device condition is traced to handling during cleaning/sterilization process, it is possible that after cleaning/sterilization process the device was not fully assembled again, leading to the possibility of components misplacement.As per ifu - 275309, during preparation for cleaning it is instructed to disassemble the instruments.Disassemble the sheath including the stopcocks according to figure 5: disassembly.Perform either the manual cleaning procedure or the automated cleaning procedure.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device and no non-conformances were identified.